[Home ] [Archive]    
:: Main :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Contact us::
Abstracted & Indexed in
Search in website

Advanced Search
Receive site information
Enter your Email in the following box to receive the site news and information.
:: Export Journal XML Articles RSS Volume 10, Issue 2 (10-2015) ::
Back to browse issues page
XML A Successive Numerical Scheme for Some Classes of Volterra-Fredholm Integral Equations P. 1-10
A. Hashemi Borzabadi , M. Heidari
Abstract   |   Full-Text (PDF)  
XML Mangasarian-Fromovitz and Zangwill Conditions For Non-Smooth Infinite Optimization problems in Banach Spaces P. 11-22
N. Kanzi
Abstract   |   Full-Text (PDF)  
XML A Generalized Singular Value Inequality for Heinz Means P. 23-27
A. Sheikh Hosseini
Abstract   |   Full-Text (PDF)  
XML Free Extended BCK-Module P. 29-43
R. A. Borzooei , S. Saidi Goraghani
Abstract   |   Full-Text (PDF)  
XML Lie Ideals and Generalized Derivations in Semiprime Rings P. 45-54
V. De Filippis , N. Ur Rehman , A. Z. Ansari
Abstract   |   Full-Text (PDF)  
XML p-Analog of the Semigroup Fourier-Steiltjes Algebras P. 55-66
M. Shams Yousefi
Abstract   |   Full-Text (PDF)  
XML Generalized Douglas-Weyl Finsler Metrics P. 67-75
M. H. Emamian , A. Tayebi
Abstract   |   Full-Text (PDF)  
XML On the Elliptic Curves of the Form $y^2 = x^3 − pqx$ P. 77-86
H. Daghigh , S. Didari
Abstract   |   Full-Text (PDF)  
XML Generalized Degree Distance of Strong Product of Graphs P. 87-98
K. Pattabiraman , P. Kandan
Abstract   |   Full-Text (PDF)  
XML $EL^2$–hyperstructures Derived from (Partially) Quasi Ordered Hyperstructures P. 99-114
S. H. Ghazavi , S. M. Anvariyeh , S. Mirvakili
Abstract   |   Full-Text (PDF)  
XML On the Computational Complexity of the Domination Game P. 115-122
S. Klavzar , G. Kosmrlj , S. Schmidt
Abstract   |   Full-Text (PDF)  
XML ABSTRACTS IN PERSIAN - Vol. 10, No. 2 P. 123-134
Name of Authors In This Volume
Abstract   |   Full-Text (PDF)  
Back to browse issues page
Export as: HTML | XML | RSS
نشریه علوم ریاضی و انفورماتیک Iranian Journal of Mathematical Sciences and Informatics
Persian site map - English site map - Created in 0.066 seconds with 934 queries by yektaweb 3531